# SDR GTIA2020020644992

- Difficulty date: February 4, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N656NK
- Make and model: Airbus A320-232
- Aircraft serial: 8400
- Aircraft time: 5,665 hours, 2,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT WITH PACK ONE ON. DESCENT APPROACH PHASE. DIRTY SOCK/MUSTY/CHEMICAL SMELL. SHUT PACK ONE AND SMELL DISSIPATED. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACK 1 & 2 DECONTAMINATION OF THE EVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002 & 21-00-00-615-004 COULD NOT DUPLICATE CAUSE OF ODOR AT THIS TIME THIS CLEARS DMI 256425101 MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED OPS CHECK GOOD PERFORMED TSM 05-50-00-810-831-A
